# SDR A6WA2017121945485

- Difficulty date: December 14, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 35,520 hours, 34,022 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280, LBL 10 FLOORBEAM ANGLE CRACKED. REPLACED THE ANGLE
